Active Ingredient: Aspirin 81mg. per tablet;Compare to the active ingredient in Bayer Children’s Aspirin;Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething;36 Tabs per Box
Secure, Fast, Safe, and Easy Ordering of all OTC Products. We ship anywhere in the US & Canada.
100% SECURE CHECKOUT BY PAYPAL
OTC Superstore is a small business dedicated to providing large range of OTC products at wholesale price.
Trusted online OTC store in the USA, we ship anywhere in the US & Canada.
Secure, Fast, Safe, and Easy Ordering of OTC Products.